# SDR UALA2008111306361

- Difficulty date: November 3, 2008
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N213UA
- Make and model: Boeing 777222
- Aircraft serial: 30219
- Aircraft time: 29,572 hours, 6,622 cycles
- Engine: Pwa PW4077
- System (JASC): 4960 · APU Controls
- Part: Controller
- Part number: 32908144
- Part serial: 440
- Condition: Faulty
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

APU BLEED AIR APUC DETECTED LOSS OF ABILITY TO PNEUMATICALLY  LOAD APU.  MESSAGE IS TRIGGERED BY IGV OR SURGE CONTROL SYSTEM FAULTS.  STATUS  MSG01- NOT ACTIVE ENGINE START MODE DEPENDENT; SURGE CONTROL VALVE (PNEUMATIC CLUSTER) DOES NOT FOLLOW COMMAND.  DB- APU CONTROLLER (APUC) MSG-4911180 INACTIVE MODE.  REPLACED APU CONTROLLER.
